| Catalog Number |
10013364T |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of disassembly could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 10013364t because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
It was reported that bd alaris smartsite texium secondary set was missing a component.The following information was received by the initial reporter with the following verbatim.It was reported: 'patient in treatment for c10d1 taxol.Premeds given.Rn retrieved taxol for infusion.Upon taking taxol bag out of biohazard bag, this rn noticed that taxol was primed on a secondary line without any filtering.Rn took taxol back to pharmacy.(b)(6) examined taxol and agreed it was wrong tubing.Taxol remade on correct primary tubing with filter.Taxol infused without issue.Product number - 10013364t'.